# SDR AALA981016

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - DURING TAKEOFF, CREW REPORTED STRONG BURNING RUBBER SMELL IN CABIN AND COCKPIT.  AIRCRAFT AIR INTERRUPTED AND RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE AND ACCOMPLISHED PACK BURN OUT.  GROUND RAN ENGINES AT TAKEOFF WITH NO LEAKS OR SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
